# SDR DALA2024032203652

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 CRACK ON FLOOR STRINGER BSTA 1460 AND BSTA 1480 RBL=11 APPROX AT C2. CORRECTIVE ACTION: SUMMARY OF NRC 00198; FLOOR STRINGER SEC .BSTA Y=1440 TO Y=1500 RBL=11 APPROX AT C2 WAS REPLACED PER 757-200 SRM. (0256298)
